# SDR UPS08851916

- Difficulty date: March 6, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U501
- Part serial: TAG00969156
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BOTH PILOTS LOWER SEAT TRACKS WORN, BOTH HAVE BEEN PREVIOUSLY REPAIRED.  REMOVED AND REPLACED 2 EACH SEAT TRACKS, OPS CHECK GOOD IAW EO DC8-5340 -18315-B, SRM 51-1-8, 51-1-24.
